RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2005, Volume 7, Number 2, Pages 78–85 (Mi vmj154)  

This article is cited in 3 scientific papers (total in 3 papers)

An integral transformation on a graph for a second-order differential operator

R. Ch. Kulaev

Institute of Applied Mathematics and Informatics, Vladikavkaz Scientific Centre, RAS

Full text: PDF file (123 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.927
Received: 01.11.2004

Citation: R. Ch. Kulaev, “An integral transformation on a graph for a second-order differential operator”, Vladikavkaz. Mat. Zh., 7:2 (2005), 78–85

Citation in format AMSBIB
\Bibitem{Kul05}
\by R.~Ch.~Kulaev
\paper An integral transformation on a graph for a second-order differential operator
\jour Vladikavkaz. Mat. Zh.
\yr 2005
\vol 7
\issue 2
\pages 78--85
\mathnet{http://mi.mathnet.ru/vmj154}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2190998}


Linking options:
  • http://mi.mathnet.ru/eng/vmj154
  • http://mi.mathnet.ru/eng/vmj/v7/i2/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. Ch. Kulaev, “Primenenie konechnykh integralnykh preobrazovanii na grafe k resheniyu zadach matematicheskoi fiziki”, Vladikavk. matem. zhurn., 9:4 (2007), 15–25  mathnet  mathscinet
    2. R. Ch. Kulaev, “The finite integral transform method for a parabolic differential equation on a graph”, Siberian Math. J., 50:2 (2009), 277–281  mathnet  crossref  mathscinet  isi
    3. Kulaev R.Ch., “O metode konechnogo integralnogo preobrazovaniya dlya giperbolicheskoi zadachi na grafe”, Izv. vuzov. Severo-Kavkazskii region. Ser.: Estestvennye nauki, 2009, no. 1, 14–20  zmath
  • Владикавказский математический журнал
    Number of views:
    This page:171
    Full text:62
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020